Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 26, NWS Lincoln, IL

March 23, 2012Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 23, 2012, 3:35 PM CDT for Vermilion County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2012, 3:35 PM CDT (20:35 UTC)
Expired
Mar 23, 2012, 4:13 PM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Vermilion County, IL

The radar

The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 11:44 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WUUS53 KILX 232035
SVRILX
ILC183-232130-
/O.NEW.KILX.SV.W.0026.120323T2035Z-120323T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT FRI MAR 23 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 430 PM CDT.

* AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR FITHIAN...OR 13 MILES WEST OF DANVILLE...AND
  MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POTOMAC...ROSSVILLE...RANKIN...HOOPESTON...COLLISON...MIDDLE FORK
  WILDLIFE AREA...BISMARCK...HENNING...ALVIN AND ARMSTRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4008 8794 4023 8794 4023 8793 4037 8793
      4040 8794 4049 8794 4050 8759 4050 8753
      4049 8752 4005 8753
TIME...MOT...LOC 2036Z 182DEG 27KT 4022 8786
WIND...HAIL <50MPH 1.00IN

$$

CHS
2 follow-up statements
872 
WWUS53 KILX 232053
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
353 PM CDT FRI MAR 23 2012

ILC183-232130-
/O.CON.KILX.SV.W.0026.000000T0000Z-120323T2130Z/
VERMILION IL-
353 PM CDT FRI MAR 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
VERMILION COUNTY UNTIL 430 PM CDT...

AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF POTOMAC...OR 15 MILES WEST OF
DANVILLE...MOVING NORTH AT 25 MPH.  ANOTHER STORM LOCATED 3 MILES 
NORTHWEST OF ARMSTRONG WAS MOVING NORTH AT 25 MPH...AND IS CAPABLE
OF PRODUCING QUARTER SIZED HAIL.

LOCATIONS IMPACTED INCLUDE...
  POTOMAC...RANKIN...MIDDLE FORK WILDLIFE AREA AND ARMSTRONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4013 8780 4013 8794 4037 8793 4040 8794
      4049 8794 4050 8778 4049 8769
TIME...MOT...LOC 2052Z 179DEG 20KT 4024 8788
WIND...HAIL <50MPH 1.00IN

$$

CHS
154 
WWUS53 KILX 232113
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
413 PM CDT FRI MAR 23 2012

ILC183-232123-
/O.CAN.KILX.SV.W.0026.000000T0000Z-120323T2130Z/
VERMILION IL-
413 PM CDT FRI MAR 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VERMILION COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHERN VERMILION COUNTY UNTIL 445 PM CDT.

LAT...LON 4013 8780 4013 8794 4037 8793 4040 8794
      4049 8794 4050 8778 4049 8769
TIME...MOT...LOC 2113Z 179DEG 20KT 4036 8788

$$

CHS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:55 PM CDT, 40 minutes earlier.

Area forecast discussion, Mar 23, 2:55 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT FRI MAR 23 2012

.DISCUSSION...
ISSUED 255 PM CDT FRI MAR 23 2012

DEEP UPPER VORTEX WILL PULL ACROSS C IL TONIGHT AND SAT
MORNING...WITH STRONG TO SEVERE STORMS POSSIBLE LATE THIS AFTN AND
EARLY THIS EVENING. SHOWERS WILL LINGER THROUGH SATURDAY AFTERNOON
IN THE EAST HALF. NO STRONG COLD PUSH WILL BE SEEN BEHIND THIS
INITIAL LOW...WITH MILD AND DRY CONDITIONS THE REMAINDER OF THE
WEEKEND. THE NEXT SYSTEM OF CONCERN WILL ARRIVE TUESDAY AND
TUESDAY NIGHT...AS A COLD FRONT PUSHES ACROSS THE AREA. THE
DEEPEST COLD AIR WILL MISS US TO THE NORTH...BUT OUR TEMPS MAY
COOL DOWN BACK INTO THE LOW TO MID 60S FOR THURS AND FRIDAY.

12Z MODEL GUIDANCE CONTINUES TO HAVE DECENT AGREEMENT ON THE
PROGRESSION OF THE CUT OFF LOW THROUGH THE ARRIVAL OF THE NEXT COLD
FRONT FOR TUES/TUES NIGHT. BEYOND THAT DIFFERENCES SHOW UP FOR THE
LATE WEEK PRECIP CHANCES. WILL CONTINUE WITH LOW CHC POPS FOR THAT
TIME FRAME AS A LOW POSSIBLY EJECTS FROM THE PLAINS BEFORE NEXT
WEEKEND.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.

SEVERE POTENTIAL WILL CONTINUE INTO THE EARLY EVENING FOR THE
EAST AND SOUTHEAST CWA...WITH LARGE HAIL AND TORNADOES POSSIBLE.
TORNADO TOUCH DOWNS SOUTH OF OUR CWA HAVE GENERALLY BEEN BRIEF
TOUCH DOWNS...AND THAT TREND WITH ANY TORNADOES IS EXPECTED INTO
OUR AREA. INSTABILITY DECREASES FARTHER NORTH INTO OUR CWA...BUT
HELICITY VALUES REMAIN HIGH EVERYWHERE. LOW LEVEL LAPSE RATES WILL
CONTINUE TO STEEPEN AS THE COLD CORE ALOFT CONTINUES TO MOVE
TOWARD THE SOUTHERN HALF OF IL. THEREFORE...SEVERE CHANCES ARE
EXPECTED TO LINGER INTO THE EARLY EVENING. SOME DIURNAL
STABILIZATION SHOULD HELP TO DIMINISH THE COVERAGE AND INTENSITY OF
SEVERE STORMS...SO THAT BY LATE EVENING THE SEVERE THREAT
SUBSIDES. HELICITY WILL REMAIN HIGH ALL NIGHT HOWEVER...WITH
POCKETS OF VERY HIGH SURFACE VORTICITY. ANY UPDRAFTS IN THE
ELEVATED MIXED LAYER THAT POSSIBLY TAP INTO THE LOW LEVEL
VORTICITY MAY GENERATE SOME SEVERE WEATHER.

INVERSION HEIGHTS WILL BE QUITE LOW...AND LOW LEVEL SATURATION MAY
CAUSE SOME FOG TO FORM LATER TONIGHT AGAIN. CLOUD COVER SHOULD
HELP PREVENT DENSE FOG...BUT SOME FOG CAN NOT BE RULED OUT.

SATURDAY MORNING THE UPPER VORTEX WILL DEPART FROM SE IL INTO S
INDIANA...AS BANDS OF SHOWERS ORIENTED NORTH TO SOUTH SLIDE EAST
INTO INDIANA SATURDAY AFTERNOON. PRECIP WILL MOST LIKELY BE
SHOWERY IN NATURE...WITH DRY PERIODS BETWEEN BANDS OF RAIN AS THE
DRY SLOT CONTINUES TO WRAP AROUND THE OCCLUDED LOW.

SUNDAY SHOULD TURN OUT WARM AS LITTLE COLD AIR WILL FILTER INTO IL
BEHIND THAT LOW. HIGHS SHOULD CLIMB INTO THE MID 70S IN MOST AREAS.

LONG TERM...MONDAY THROUGH FRIDAY.

MONDAY WILL SEE AN ELEVATED BAROCLINIC ZONE MOVE INTO NC IL FROM THE
NW...WITH MUCH COLDER AIR TO THE NORTH ACROSS THE GREAT LAKES. AN
INSTABILITY SHOWER MAY DEVELOP ACROSS NORTHERN IL...BUT OUR AREA
IS EXPECTED TO REMAIN DRY. THERE IS SOME QUESTION AS TO HOW FAR
SOUTH THE COLD AIR PUSHES. WE MAY END UP SEEING ONLY 50S FOR HIGHS
NORTH OF I-74...WITH CLOUDS DEVELOPING IN THE LOW LEVEL COLD AIR.
HOWEVER...OUR SOUTHERN COUNTIES MAY ENJOY UPPER 60S TO AROUND 70.

THE COLD FRONT SHOULD PUSH ACROSS C IL LATER ON TUESDAY INTO TUES
EVE WITH SHOWERS AND STORMS POSSIBLE. WE KEPT CHANCE POPS DURING
THAT TIME FRAME.

WEDNESDAY MAY STILL SEE HIGHS AROUND 70 NORTH AND MID 70S
SOUTH...BUT THE COLD AIR WILL ONCE AGAIN BE JUST NORTH OF OUR CWA.
HIGHS WILL DIP INTO THE LOW TO MID 60S FOR THUR AND FRIDAY AS THE
GLANCING BLOW OF COLD AIR BRUSHES THE NE COUNTIES.

RAIN CHANCES MAY RETURN FOR LATE NEXT WEEK AS LOW PRESSURE
PREPARES TO EJECT FROM THE CENTRAL PLAINS...BUT MODEL DIFFS REMAIN
IN TIMING OF THAT PROGRESSION.

SHIMON
&&

.AVIATION...
ISSUED 1257 PM CDT FRI MAR 23 2012...FOR THE 12Z TAFS

SHOWERS ARE BEGINNING TO RETURN TO CENTRAL IL FROM THE SOUTH AS
INSTABILITY INCREASES AHEAD OF THE LOW PRESSURE SYSTEM. THE NEXT
BAND OF STORMS MAY CONTAIN HAIL...BUT THE SEVERE THUNDERSTORM
WATCH UNTIL 7 PM DOES NOT INCLUDE ANY OF THE TERMINAL SITES. WE
INCLUDED A 3 HOUR TEMPO FOR TSRAGS AT SPI/DEC/CMI THIS AFTERNOON
TO COVER THE HIGHER THREAT AREAS FOR SMALLER HAIL THAN 1 INCH. THE
MAIN WINDOW FOR HAIL LOOKS TO BE 20Z-23Z. MVFR CONDITIONS WILL BE
LIKELY DURING STORMS...WITH IFR POSSIBLE.

THERE MAY BE A BREAK BETWEEN LINES OF STORMS AFTER THAT 23Z-
00Z...BUT THAT TREND WILL BECOME BETTER DEFINED LATER THIS
AFTERNOON. WILL NOT ADD ADDITIONAL PERIODS OF STORMS FOR TONIGHT
JUST YET.

WINDS WILL BE VARIABLE AS THE LOW APPROACHES FROM SOUTHWEST
MISSOURI. THE LOW SHOULD MOVE ACROSS SOUTH CENTRAL IL...SO THE
PREVAILING WIND DIRECTION SHOULD BE SOUTHEAST UNTIL LATER
TONIGHT...WHEN THE WINDS SHIFT AROUND TO THE WEST.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 23, 3:22 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT FRI MAR 23 2012

ILZ027>031-036>038-040>043-047>053-241200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
322 PM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A SLOW MOVING WEATHER SYSTEM WILL CAUSE SCATTERED THUNDERSTORMS
TO CONTINUE ACROSS CENTRAL ILLINOIS THIS EVENING. SOME SMALL HAIL
AND GUSTY WINDS WILL BE POSSIBLE. THE PRIMARY SEVERE WEATHER
THREAT WILL REMAIN CLOSER TO I-57 AND AREAS EAST OF THERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE RISK FOR THUNDERSTORMS RETURNS BY TUESDAY TUESDAY AND TUESDAY
NIGHT AS A COLD FRONT IS FORECAST TO PUSH INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING.

ILZ044>046-054>057-061>063-066>068-071>073-241200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
322 PM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A SLOW MOVING WEATHER SYSTEM WILL CAUSE THUNDERSTORMS TO CONTINUE
ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS THIS EVENING. A FEW OF
THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL BEING THE PRIMARY
SEVERE WEATHER THREAT. HOWEVER...STRONG WIND GUSTS AND TORNADOES
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY
AFTERNOON... PRIMARILY SOUTH OF I-70.

THE RISK FOR THUNDERSTORMS RETURNS BY TUESDAY NIGHT AS A COLD FRONT
IS FORECAST TO PUSH INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY CONTINUE THIS EVENING.

SHIMON

In the hours before

Local storm report, Mar 23, 2:56 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 SE PHILO              39.99N 88.14W
03/23/2012  M0.75 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

&&

TIMTE
Local storm report, Mar 23, 3:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             3 SE URBANA             40.08N 88.17W
03/23/2012  E0.75 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

&&

TIMTE
Local storm report, Mar 23, 3:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     2 SE XENIA              38.62N 88.61W
03/23/2012                   CLAY               IL   EMERGENCY MNGR

            TREES BLOWN DOWN.

&&

TIMTE
Local storm report, Mar 23, 3:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             MARTINSVILLE            39.34N 87.88W
03/23/2012  E1.00 INCH       CLARK              IL   AMATEUR RADIO

&&

TIMTE
Local storm report, Mar 23, 3:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             MARTINSVILLE            39.34N 87.88W
03/23/2012  E1.00 INCH       CLARK              IL   AMATEUR RADIO

&&

TIMTE
Local storm report, Mar 23, 3:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HAIL             1 S EFFINGHAM           39.11N 88.55W
03/23/2012  E1.75 INCH       EFFINGHAM          IL   LAW ENFORCEMENT

0110 PM     HAIL             EFFINGHAM               39.12N 88.55W
03/23/2012  E0.75 INCH       EFFINGHAM          IL   MESONET

0110 PM     HAIL             EFFINGHAM               39.12N 88.55W
03/23/2012  E1.00 INCH       EFFINGHAM          IL   EMERGENCY MNGR

0113 PM     HAIL             EFFINGHAM               39.12N 88.55W
03/23/2012  E0.88 INCH       EFFINGHAM          IL   MESONET

0126 PM     HAIL             2 WSW ETNA              39.38N 88.45W
03/23/2012  E1.75 INCH       COLES              IL   MESONET

0215 PM     TSTM WND DMG     2 SE XENIA              38.62N 88.61W
03/23/2012                   CLAY               IL   EMERGENCY MNGR

            TREES BLOWN DOWN.

0219 PM     TSTM WND GST     XENIA                   38.64N 88.64W
03/23/2012  E55.00 MPH       CLAY               IL   EMERGENCY MNGR

            ALSO REPORTED SMALL HAIL.

0250 PM     HAIL             1 SE PHILO              39.99N 88.14W
03/23/2012  M0.75 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0306 PM     HAIL             3 SE URBANA             40.08N 88.17W
03/23/2012  E0.75 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0315 PM     HAIL             MARTINSVILLE            39.34N 87.88W
03/23/2012  E1.00 INCH       CLARK              IL   AMATEUR RADIO

&&

TIMTE

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:11 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Shelby29 min
Mar 23, 1:33 PM CDTSevere Thunderstorm WarningILXColes, Moultrie42 min
Mar 23, 2:08 PM CDTTornado WarningILXClay27 min
Mar 23, 2:12 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas35 min
Mar 23, 2:14 PM CDTSevere Thunderstorm WarningILXLawrence, Richland31 min
Mar 23, 2:28 PM CDTTornado WarningILXClay, Effingham30 min
Mar 23, 2:33 PM CDTSevere Thunderstorm WarningILXLawrence37 min
Mar 23, 2:39 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland22 min
Mar 23, 2:44 PM CDTSevere Thunderstorm WarningILXChampaign46 min
Mar 23, 2:53 PM CDTTornado WarningILXClay24 min
Mar 23, 3:26 PM CDTSevere Thunderstorm WarningILXClark, Edgar34 min
Mar 23, 3:28 PM CDTSevere Thunderstorm WarningILXChampaign17 min
Mar 23, 3:42 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion25 min
Mar 23, 3:44 PM CDTSevere Thunderstorm WarningILXEdgar31 min
Mar 23, 4:08 PM CDTSevere Thunderstorm WarningILXVermilion26 min
Mar 23, 4:29 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Woodford34 min
Mar 23, 4:31 PM CDTSevere Thunderstorm WarningILXVermilion29 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.